# SDR IXXA11SMN079S

- Difficulty date: June 6, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuel Probe
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND NR 1 ALT TANK NR 6 FUEL PROBE FITTING SUPPORT CRACKED.  REMOVED CRACKED FITTING.  CLEANED, TREATED, AND PRIMED AREA.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
